# SDR ASOA201706191704

- Difficulty date: June 19, 2017
- Submitted: June 26, 2017
- Operation: Air carrier
- Aircraft: N371CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10082
- Aircraft time: 33,797 hours, 24,751 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Fitting
- Part number: SH670324753
- Condition: Corroded
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ASD AFT HAND RAIL CUP HAS CORROSION. REMOVED AND REPLACED ASD AFT HAND RAIL CUP.
